| Model Number |
VTICM5_13.2 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/16/2023
Type of Reportable Event
Serious Injury
Event or Problem Description
The reporter indicated that a 13.2mm, vticm5_13.2, -11.5/2.0/180 (sphere/cylinder/axis), implantable collamer lens was implanted into the patient's left eye (os) on 27/feb/2023.The lens was explanted on (b)(6) 2024 due to low vault with rotation.A longer length lens was implanted in a second surgery on (b)(6) 2024.This resolved the problem.Cause of the event is reported as unknown.
Additional Manufacturer Narrative
Claim# (b)(4).
Additional Manufacturer Narrative
H3 - device evaluation: lens was returned in micro-centrifuge vial, dry, residue/debris on product.Visual inspection found no visible damage to lens and fibre on lens surface.(b)(4).